MATHEMATICA BOHEMICA, Vol. 126, No. 4, pp. 721-736 (2001)

Quasi-modal algebras

Sergio Celani

Sergio Celani, Departamento de Matematica, Facultad de Ciencias Exactas, UNCentro, Pinto 399, 7000 Tandil, Argentina, e-mail:

Abstract: In this paper we introduce the class of Boolean algebras with an operator between the algebra and the set of ideals of the algebra. This is a generalization of the Boolean algebras with operators. We prove that there exists a duality between these algebras and the Boolean spaces with a certain relation. We also give some applications of this duality.

Keywords: Boolean algebras, modal algebras, Boolean spaces with relations

Classification (MSC2000): 06E25, 03G05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition